Hi, Darlen. I'm not exactly sure what your question is. Are you taking Seroquel now? Dry mouth and sore throat can be a side effect of Seroquel, but usually goes away within the first few weeks.
Are you taking an anti-depressant? Seroquel is an anti-psychotic that is usually prescribed when an antidepressant isn't effective enough. It's occasionally prescribed for Bipolar depression
If you can give us a few more details we might be better able to answer your question.
Best Wishes, WC
What do you mean by choking? Swallowing certain foods? Has your throat been checked for infection? Please provide more information so that we can give more help. Be sure to give information about any health issues and all medications you use.
Obviously, if this is severe dial 911 or get to an emergency room.
Looking forward to helping you and welcome to the site. Karen
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 30 Apr 2011 • 12 answers
Posted 28 Feb 2012 • 5 answers
Posted 14 May 2012 • 5 answers
Any one get a severe sore throat 2 hours after taking 2mg Bumex? My throat is so sore and painful, I
Posted 27 Jan 2016 • 0 answers